# SDR N8UA10082009A

- Difficulty date: October 8, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Engine: Rroyce DART529
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENG GEARBOX LOW OIL PRESSURE WARNING LIGHT DURING LANDING.  LANDING WAS NORMAL.  REPLACEMENT GB WAS INSTALLED AFTER SIMILAR INDICATION PREVIOUS DAY.  OPS AND TEST FLIGHT WERE GOOD.  NO PASSENGERS WERE ON ACFT DURING FLIGHT.
